Mathematische Annalen

, Volume 311, Issue 4, pp 647–664

Seifert fibered manifolds and Dehn surgery II

  • Katura Miyazaki
  • Kimihiko Motegi

DOI: 10.1007/s002080050204

Cite this article as:
Miyazaki, K. & Motegi, K. Math Ann (1998) 311: 647. doi:10.1007/s002080050204
Mathematics Subject Classification (1991): 57M25 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Katura Miyazaki
    • 1
  • Kimihiko Motegi
    • 2
  1. 1. Faculty of Engineering, Tokyo Denki University, 2-2 Kanda-Nishikicho, Tokyo 101, Japan (e-mail: miyazaki@cck.dendai.ac.jp) JP
  2. 2. Department of Mathematics, College of Humanities and Sciences, Nihon University, Sakurajosui 3-25-40, Setagaya-ku, Tokyo 156, Japan (e-mail: motegi@math.chs.nihon-u.ac.jp) JP

Personalised recommendations